| Model Number |
ZXT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Halo (2227)
| Date of Event |
12/06/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If explanted; give date: n/a (not applicable).The lens remains implanted.(b)(4).Device evaluation: the device was not returned at the manufacturing site as it remains implanted; therefore; product testing could not be performed, and the customer¿s reported complaint could not be verified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no similar complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported at 1 month study visit, the subject had difficulty and was moderately bothered by halos and starbursts limiting night driving an intraocular lens (iol) in the right eye.In the non-directed ocular visual symptoms the subject complained of blurred vision/difficulty with vision near, halos, night glare, and starbursts.The monocular uncorrected distance visual acuity (ucdva) - od 20/15; os 20/15.Monocular best corrected distance visual acuity (bcdva) ¿ od 20/15; os 20/15.The lens remains implanted.There was no treatment provided or planned.The subject returned for the 6 month study visit.The subject reported being very bothered by poor light vision.In the non-directed ocular visual symptoms the subject reported difficulty with vision in low light and decreased near vision with an intraocular lens (iol).The monocular ucdva: od 20/15; os 20/20.Monocular bcdva: od 20/15; os 20/15.The pi (principle investigator) assessed the complaint to be related to the properties of the iol and the symptoms were noted as debilitating by the subject.There are no plans for additional treatment or intervention at this time.No additional information provided.Patient has bilateral lens implants.This report captures the lens implanted in patient's right eye.A separate report will be filed for the left eye.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.